MathSciNet Relay Station
MathSciNet bibliographic data
MR2530842 (2010e:34003) 34A07 (34A60)
Mizukoshi, M. T.; Barros, L. C.; Chalco-Cano, Y.; Román-Flores, H.; Bassanezi, R. C. Fuzzy differential equations and the extension principle. Inform. Sci. 177 (2007), no. 17, 3627–3635.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement